MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020 immucor technical support used a remote electronic connection method to access galileo neo serial number (b)(4).Review of the (b)(6) 2020 results confirmed that visually it appeared to be negative; no errors were noted in event log.On (b)(6) 2020 an immucor field service engineer (fse) examined the instrument at the customer site.The fse completed the unexpected reactions checklist successfully.The fse adjusted the roi's and completed daily maintenance.The fse then ran abo and 3 cell screen qc which returned qualified results.The fse also ran abo and 3 cell screen assays on 4 patient samples which provided acceptable results.On november 23, 2020 immucor confirmed presence of the jka antigen on cells 1 and 2 of retention capture-r ready-screen lot r180 in manual capture using retention capture-r indicator cell lot 221660 with retention anti-jka lot dl189543.Controls performed as expected.Cells 1 and 2 resulted positive as expected.Retention product performed as expected.
 
Event or Problem Description
On (b)(6) 2020 a customer reported an unexpected negative screen result with capture-r ready-screen 3 on the galileo neo instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key11039727
Report Number1034569-2020-00060
Device Sequence Number1034653
Product Code QHT
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BL 102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2020
Device Catalogue Number0066813
Device Lot NumberR180
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1